# SDR PNSA060705

- Difficulty date: July 21, 2006
- Submitted: July 29, 2006
- Operation: Air carrier
- Aircraft: N665PA
- Make and model: Saab 340B
- Aircraft serial: 340B181
- Aircraft time: 34,088 hours
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Burned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING TAXI SMOKE WAS NOTICED COMING FROM OVERHEAD BIN AREA.  CREW SHUT DOWN NR 1 ENGINE (PAX DOOR SIDE) AND PULLED ALL CIRCUIT BREAKERS FOR LIGHTING IN CABIN AREA.  BACK AT THE GATE CREW EXPEDITED PAX DEPLANING.  MX FOUND OVERHEAD FLUORESCENT LIGHT SOCKET AT SEAT 8A BURNED, REPLACED SOCKET AND LIGHTING, OPS CHECKED OK.
